# SDR DALA2017092006985

- Difficulty date: September 20, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 114,413 hours, 13,826 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery Pack
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK LT DOOR BATTERY LIGHT INOPERATIVE.   REPLACED THE BATTERY PACK. TESTED OK IAW AMM 52-23.
